# SDR REXA2022060801126

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670330672
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT UPPER CORNER AT FS 581.00 SIGNS OF CORROSION	REMOVED CORROSION ON FWD CARGO DOOR CUTOUT AFT UPPER CORNER PER CRJ700 SRM 51-21-06-001-001-A01
